# SDR VNAA202409110013

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 40,236 hours, 38,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670319941
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL 20R CORRODED IN SEVERAL AREAS BETWEEN FS 349 AND FS 354.   REMOVED CORRODED INTERCOSTAL AND INSTALLED A NEW INTERCOSTAL P/N SH670-31 IAW CRJ-700 SRM 51-42-21-001-001-A01.
